# SDR UALA2009020500398

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039202U1
- Part serial: 0620
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE.  CHECKED FOR LEAKS.  NO LEAKS FOUND.  PRESSURE NEEDLE WAS ON HIGH SIDE OF GREEN BAND.  RETURN TO SERVICE.
